# SDR AALA20140808001

- Difficulty date: July 29, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AA74A
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 FROM STATIONS 209 TO 237 CORRODED.  SPLICED IN NEW SECTION OF SEAT TRACK FROM STATIONS 209 TO 348 IAW SRM 53-05-00-001 FIGURE 4F.
